Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 5395894, 10 pages
Research Article

A Clustering Routing Protocol for Mobile Ad Hoc Networks

Aeronautics and Astronautics Engineering College, Air Force Engineering University, Xi’an 710038, China

Received 13 January 2016; Revised 9 April 2016; Accepted 19 April 2016

Academic Editor: Luis J. Yebra

Copyright © 2016 Jinke Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinke Huang, Xiaoguang Fan, Xin Xiang, Min Wan, Zhenfu Zhuo, and Yongjian Yang, “A Clustering Routing Protocol for Mobile Ad Hoc Networks,” Mathematical Problems in Engineering, vol. 2016, Article ID 5395894, 10 pages, 2016. doi:10.1155/2016/5395894